Posted by: Gloria | 2009-04-28

Abilify and depression

Dear Doc
I have been diagnosed with bipolar II / bipolar depression and I' m on the following meds daily: 120 mg cymbalta, 200 mg lamictin and 5 mg abilify. For a number of reasons, I did not take my abilify for about a week. I started taking it again last Thursday. However, I have been feeling quite depressed since the weekend. Do you think it is because I did not take my abilify for a week? In addition, I am feeling very listless and unmotivated. My shrink says it is because of my condition. What can I do to change this? Will multi-vitamins help? Thanks, Gloria

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its possible that this is so, but after all, whether or not we are bipolar, for all of us, mood varies from day to say and week to week, just not so extremely as it does when we are bipolar. But having a disorder of kood, we naturalyl pay far more attention to our mood. Some CBT ( Cognitive-Behaviour Therapy ) might help to add to the benefits of the medication. Multivitamins would help only IF some of the tiredness and demotivation was due to a lack of vitamins.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.